Taiwanese Journal of Mathematics

Double Perturbations for Impulsive Differential Equations in Banach Spaces

Pengyu Chen, Yongxiang Li, and Xuping Zhang

Full-text: Open access


In this article, we are concerned with the existence of extremal solutions to the initial value problem of impulsive differential equations in ordered Banach spaces. The existence and uniqueness theorem for the solution of the associated linear impulsive differential equation is established. With the aid of this theorem, the existence of minimal and maximal solutions for the initial value problem of nonlinear impulsive differential equations is obtained under the situation that the nonlinear term and impulsive functions are not monotone increasing by using perturbation methods and monotone iterative technique. The results obtained in this paper improve and extend some related results in abstract differential equations. An example is also given to illustrate the feasibility of our abstract results.

Article information

Taiwanese J. Math., Volume 20, Number 5 (2016), 1065-1077.

First available in Project Euclid: 1 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A37: Differential equations with impulses 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]

initial value problem impulsive differential equation monotone iterative technique perturbation method measure of noncompactness


Chen, Pengyu; Li, Yongxiang; Zhang, Xuping. Double Perturbations for Impulsive Differential Equations in Banach Spaces. Taiwanese J. Math. 20 (2016), no. 5, 1065--1077. doi:10.11650/tjm.20.2016.5762. https://projecteuclid.org/euclid.twjm/1498874517

Export citation


  • H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev. 18 (1976), no. 4, 620–709.
  • M. Benchohra, J. Henderson and S. Ntouyas, Impulsive Differential Equations and Inclutions, Hindawi, New York, 2006.
  • P. Y. Chen and Y. X. Li, Mixed monotone iterative technique for a class of semilinear impulsive evolution equations in Banach spaces, Nonlinear Anal. 74 (2011), no. 11, 3578–3588.
  • ––––, Monotone iterative method for abstract impulsive integro-differential equations with nonlocal initial conditions in Banach spaces, Appl. Math. 59 (2014), no. 1, 99–120.
  • K. Deimling, Ordinary Differential Equations in Banach Spaces, Springer-Verlag, Berlin-New York, 1977.
  • Y. H. Du, Fixed points of increasing operators in ordered Banach spaces and applications, Appl. Anal. 38 (1990), no. 1-2, 1–20.
  • S. W. Du and V. Lakshmikantham, Monotone iterative technique for differential equtions in a Banach space, J. Math. Anal. Appl. 87 (1982), no. 2, 454–459.
  • D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, San Diego, 1988.
  • D. J. Guo and X. Z. Liu, Extremal solutions of nonlinear impulsive integrodifferential equations in Banach spaces, J. Math. Anal. Appl. 177 (1993), no. 2, 538–552.
  • H.-P. Heinz, On the behaviour of measure of noncompactness with respect to differentiation and integration of rector-valued functions, Nonlinear Anal. 7 (1983), no. 12, 1351–1371.
  • V. Lakshmikantham, D. D. Bainov and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Teaneck, NJ, 1989.
  • Y. X. Li and Z. Liu, Monotone iterative technique for addressing impulsive integro-differential equtions in Banach spaces, Nonlinear Anal. 66 (2007), no. 1, 83–92.
  • L. S. Liu, C. X. Wu and F. Guo, A unique solution of initial value problems for first order impulsive integro-differential equations of mixed type in Banach spaces, J. Math. Anal. Appl. 275 (2002), no. 1, 369–385.
  • H. Q. Lu, Extremal solutions of nonlinear first order impulsive integro-differential equations in Banach spaces, Indian J. Pure Appl. Math. 30 (1999), no. 11, 1181–1197.
  • R. H. Martin, Jr., Nonlinear Operators and Differential Equations in Banach Spaces, John Wiley & Sons, New York, 1976.
  • J. X. Sun and Z. Q. Zhao, Extremal solutions of initial value problem for integro-differential equations of mixed type in Banach spaces, Ann. Differential Equations 8 (1992), no. 4, 469–475.